| Catalog Number |
RBY4C0860 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat an iliac artery aneurysm using ruby coils and a non-penumbra microcatheter.During the procedure, the ruby coil unintentionally detached within the microcatheter during advancement.Therefore, the detached ruby coil was removed.No additional information was provided regarding the completion of the procedure.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.